Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on adjoint linear systems

Author: Seunghun Lee
Journal: Proc. Amer. Math. Soc. 133 (2005), 1959-1964
MSC (2000): Primary 14C20; Secondary 14E25
Published electronically: January 31, 2005
MathSciNet review: 2137861
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we give a weak estimate on the separation of tangent directions of the conjecture of Fujita for adjoint linear systems on smooth varieties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14C20, 14E25

Retrieve articles in all journals with MSC (2000): 14C20, 14E25

Additional Information

Seunghun Lee
Affiliation: Department of Mathematics, Konkuk University (143-701), Kwangjin-Gu Hwayang-dong 1, Seoul, Korea

PII: S 0002-9939(05)07868-8
Received by editor(s): February 15, 2003
Received by editor(s) in revised form: April 4, 2004
Published electronically: January 31, 2005
Additional Notes: The author was supported in part by KOSEF Grant #R14 -2002-007-01001-0(2002).
Communicated by: Michael Stillman
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia